# SDR I5EA2018040600002

- Difficulty date: April 1, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 50,843 hours, 34,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 116921
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY HATCH EXIT SIGN LIGHT INOPERATIVE AT BS 627R.   REPLACED THE BATTERY PACK.
